Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What are the findings from the blood report?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5631 Questions
Dear Sir, I have got blood test for over 79 paramaters as a regular check up .2 parameters are atleast i am concerned about. 1.ANINUCLEAR ANTIBODIES (ANA) 2.folic & Vitamin B deficiency. Currently have fatty lever,gall stones. also small white patches but due to medicaion they are coming down.Please find attached report & picture . Thanks & Regards XXXXXXX
Posted Tue, 28 Jan 2014 in Digestion and Bowels
Answered by Dr. Aarti Abraham 56 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Hello XXXXXXX Thanks for writing to us with your health concern. I have gone through your reports. All your reports are entirely normal. The ANA ( Anti Nuclear antibody ) levels are normal ( it is in the normal range ). You do have folic acid deficiency. Vitamin B 12 is also on the lower side of normal. The 25 - OH Vitamin D levels are quite low, you seem to have missed that. So, you do need to take supplements. Take daily folic acid and B complex tablets ( B - Folcin / Surbex - XT ) for 3 months. Also, calcium and Vitamin D supplements ( Take daily Supracal twice a day and Vitamin D 3 sachets such as Just XXXXXXX once a week for 12 weeks ) Also, fatty liver and gall stones are not of significance unless you have symptoms such as pain and colic. The white patches should be looked at by a dermatologist, as you seem to have Vitiligo. All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
Follow-up: What are the findings from the blood report? 9 minutes later
Dear Ms XXXXXXX Thanks for quick reply. i checked ANA & ANTI CYCLIC CITRULLINATED PEPTIDE ANTIBODY (ACCP) both are .23 & .29 in negative range below 1.0. kindly relook. Calcium n Vitalmin D supplement have taken 1 year ago based on negative report. why my body is unable to maintain the level after medication is stopped. Thanks & Regards XXXXXXX
Answered by Dr. Aarti Abraham 2 hours later
Brief Answer: DETAILED BELOW Detailed Answer: Hello ANA and ACCP are both in negative range, so they are normal. I have rechecked, both these parameters are in normal range, there is no need to worry about them. When I mean negative, it means normal, for example, HIV negative means no HIV, and HIV positive means there is HIV. Probably the terminology confused you. You are ' positive ' for calcium and vitamin D deficiency . Maybe earlier values were even lower, sometimes, higher dosage for prolonged periods is required to sustain normal levels. Please repeat the course. You might not be having enough exposure to sunlight and less intake of calcium and vitamin D in diet, so that is the reason. All the best.
Above answer was peer-reviewed by
Follow-up: What are the findings from the blood report? 1 hour later
Dear Ms. XXXXXXX for ANA and ACCP what supplements food or medicianes, can be taken to maintain the level. Since i have got multiple parameters checked so for vitiglow somewhere the cause should have been visible in the parameters. Thanks a lot.
Answered by Dr. Aarti Abraham 2 hours later
Brief Answer: DETAILED BELOW Detailed Answer: Your ANA and ACCP levels are NORMAL. NO treatment is required for the same. Vitiligo is an autoimmune disease, the cause is unknown.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor